Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 783098, 7 pages
Research Article

Complete Controllability of Impulsive Stochastic Integrodifferential Systems in Hilbert Space

1School of Electrical and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
2School of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 11 April 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xisheng Dai and Feng Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • M. De la Sen, A. Ibeas, and S. Alonso-Quesada, “Asymptotic Hyperstability of a Class of Linear Systems under Impulsive Controls Subject to an Integral Popovian Constraint,” Abstract and Applied Analysis, vol. 2013, pp. 1–14, 2013. View at Publisher · View at Google Scholar
  • J. Klamka, A. Babiarz, and M. Niezabitowski, “Banach fixed-point theorem in semilinear controllability problems - a survey,” Bulletin Of The Polish Academy Of Sciences-Technical Sciences, vol. 64, no. 1, pp. 21–35, 2016. View at Publisher · View at Google Scholar